English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27270/27866 (98%)
Visitors : 18041484      Online Users : 437
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version

    Please use this identifier to cite or link to this item: http://ir.lib.ksu.edu.tw/handle/987654321/17370

    Title: Robust stability of uncertain singular time-delay systems via LFT approach
    Authors: 陳信助
    Keywords: uncertain singular time-delay systems;LFT;robust stability independent of delay;regularity;impulse-immunity
    Date: 2011-01
    Issue Date: 2012-09-07 10:23:44 (UTC+8)
    Abstract: The robust stability problem of continuous-time singular systems with multiple state delays and bounded parametric uncertainties is considered. Both commensurate and non-commensurate delays are investigated. On the basis of the linear fractional transformations (LFTs) framework and - analysis, a systematic approach is derived to convert the robustness problem to a robust nonsingularity problem. Some explicit conditions are proposed to guarantee the uncertain singular time-delay system being regular, impulse-free and stable independent of delay. Two illustrative examples are given to show the feasibility of the proposed technique.
    Relation: International Journal of Systems Science, 42(1), 31-39
    Appears in Collections:[電機工程系所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    Robust stability of uncertain.pdf242KbAdobe PDF714View/Open

    All items in KSUIR are protected by copyright, with all rights reserved.

    ©Kun Shan University Library and Information Center
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback